MathSciNet Relay Station
MathSciNet bibliographic data
MR1240644 58A15 (58A30 58D15 58E30)
Bryant, Robert L.; Hsu, Lucas Rigidity of integral curves of rank $2$ distributions. Invent. Math. 114 (1993), no. 2, 435–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement